# SDR REXA200600022

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 7,785 hours, 6,571 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT ZERO ON APPROACH.  QRH FOLLOWED, EMERGENCY DECLARED.  UNEVENTFUL LANDING.  FLAPS RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
